HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.4 (1991) >

 
Title :A REALIZATION OF IRREDUCIBLE HIGHEST WEIGHT MODULES OF A CERTAIN LIE ALGEBRA
Authors :Suga, Shuichi
Authors alternative :菅, 修一
Issue Date :29-Feb-1992
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/31735
Citation :Ryukyu mathematical journal Vol.4 p.71 -76
Appears in Collections:Vol.4 (1991)

Files in This Item:

File Description SizeFormat
Vol4p071.pdf1045KbAdobe PDFView/Open